On a nonparametric estimator for ruin probability in the classical risk model

Zhimin Zhang, Hailiang Yang, Hu Yang

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

In this paper, we present a nonparametric estimator for ruin probability in the classical risk model with
unknown claim size distribution. We construct the estimator by Fourier inversion and kernel density
estimation method. Under some conditions imposed on the kernel, bandwidth and claim size density,
we present some large sample properties of the estimator. Some simulation studies are also given to
show the finite sample performance of the estimator.
Original languageEnglish
Pages (from-to)309-338
JournalScandinavian Actuarial Journal
Volume2014
DOIs
Publication statusPublished - 2014
Externally publishedYes

Fingerprint

Dive into the research topics of 'On a nonparametric estimator for ruin probability in the classical risk model'. Together they form a unique fingerprint.

Cite this